# SDR ASAA2014092209204

- Difficulty date: September 22, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 48,836 hours, 21,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D7170201
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE SEATS 10 & 17 LT SIDE AND BOTH OVERWING ESCAPE GROUND.  GROUNDED.  R & R REPLACED THE LAMPS AND POWER SUPPLY.  OPS GOOD, IAW AMM 33-51-00.
